# SDR 2001F00330

- Difficulty date: July 27, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IND - PILOT WALKAROUND PRIOR TO DEPARTURE, TWO HYD PUDDLES UNDER TAIL OF A/C.  'A' HYD SYSTEM INDICATES 25 PERCENT.  APPEARS TO BE COMING FROM ELEVATOR.  REPLACED O-RING UNDER HYD FITTING (PRESSURE) ON RIGHT INBOARD PCU.  (M)
